Stability of equilibria for a two-phase osmosis model

F. Lippoth, G. Prokert

Research output: Contribution to journalArticleAcademicpeer-review

5 Citations (Scopus)
4 Downloads (Pure)

Abstract

For a two-phase moving boundary problem modelling the motion of a semipermeable membrane by osmotic pressure and surface tension, we prove that the manifold of equilibria is locally exponentially attractive. Our method relies on maximal regularity results for parabolic systems with relaxation type boundary dynamics. Keywords: Moving boundary problem; Stability; Maximal regularity; Relaxation type boundary dynamics
Original languageEnglish
Pages (from-to)129-148
Number of pages20
JournalNonlinear Differential Equations and Applications
Volume21
Issue number1
DOIs
Publication statusPublished - 2014

Fingerprint Dive into the research topics of 'Stability of equilibria for a two-phase osmosis model'. Together they form a unique fingerprint.

Cite this